Convex polytopes as matrix invariants
Compositio Mathematica, Tome 52 (1984) no. 2, pp. 203-210
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__52_2_203_0,
author = {Sierksma, Gerard and de Vos, Klaas},
title = {Convex polytopes as matrix invariants},
journal = {Compositio Mathematica},
pages = {203--210},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {52},
number = {2},
mrnumber = {750356},
zbl = {0545.52005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__52_2_203_0/}
}
Sierksma, Gerard; de Vos, Klaas. Convex polytopes as matrix invariants. Compositio Mathematica, Tome 52 (1984) no. 2, pp. 203-210. http://geodesic.mathdoc.fr/item/CM_1984__52_2_203_0/
